Sommes des chiffres de multiples d'entiers
[Sums of digits of multiples of integers]
Annales de l'Institut Fourier, Volume 55 (2005) no. 7, pp. 2423-2474.

Let q, q2. For n, denote by s q (n) the sum of digits of n in the q-ary digital expansion. We give upper bounds for exponential sums like

G(x,y,θ;α,bfh)= x<nx+y exp(2iπ(α 1 s q (h 1 n)++α r s q (h r n)+θn)),
with r * , 𝐡 *r and θr. The case r=1 has already been studied by Gelfond and the case r2 by Coquet and Solinas. For r2, our results are more precises and significative for a wider range of 𝐡. Furthermore they are uniform in x and θ and explicits in 𝐡. The control of these parameters is crucial for various applications given in the paper. For example we prove that if k, k2, there exists infinitely many integers n with exactly k prime factors and such that s q (n)am (for (m,q-1)=1). We also obtain upper bounds of sums of the form nx exp(2iπαs q (hn))f(n) where f is a multiplicative fonction of modulus less than 1.

Soit q, q2. Pour n, on note s q (n) la somme des chiffres de n en base q. Nous donnons des majorations de sommes d’exponentielles de la forme

G(x,y,θ;α,𝐡)= x<nx+y exp(2iπ(α 1 s q (h 1 n)++α r s q (h r n)+θn)),
pour r * , 𝐡 *r et θr. De telles sommes ont déjà été étudiées dans le cas r=1 par Gelfond, et pour r2 entre autre par Coquet et Solinas. Nos résultats étendent le domaine de validité en 𝐡 de ces précédents travaux pour r2, sont plus précis et ont l’avantage d’être uniformes en x et r et effectifs en 𝐡. Ce contrôle soigneux des paramètres nous permet d’obtenir divers types d’applications. Nous montrons par exemple que pour k2 il existe une infinité d’entiers n avec exactement k facteurs premiers et vérifiant s q (n)am (pour (m,q-1)=1). Nous obtenons également des majorations de sommes de la forme nx exp(2iπαs q (hn))f(n)f est une fonction multiplicative de module au plus 1.

DOI: 10.5802/aif.2166
Classification: 11L07,  11B85,  11A63
Keywords: Sums of digits, arithmetic progression, multiplicatives functions
Keywords: Sums of digits, arithmetic progression, multiplicatives functions
Dartyge, Cécile 1; Tenenbaum, Gérald 1

1 Université Henri Poincaré Nancy 1, Institut Élie Cartan, BP 239, 54506 Vand\oeuvre cedex (France)
@article{AIF_2005__55_7_2423_0,
     author = {Dartyge, C\'ecile and Tenenbaum, G\'erald},
     title = {Sommes des chiffres de multiples d'entiers},
     journal = {Annales de l'Institut Fourier},
     pages = {2423--2474},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {7},
     year = {2005},
     doi = {10.5802/aif.2166},
     zbl = {05015294},
     mrnumber = {2207389},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2166/}
}
TY  - JOUR
AU  - Dartyge, Cécile
AU  - Tenenbaum, Gérald
TI  - Sommes des chiffres de multiples d'entiers
JO  - Annales de l'Institut Fourier
PY  - 2005
DA  - 2005///
SP  - 2423
EP  - 2474
VL  - 55
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2166/
UR  - https://zbmath.org/?q=an%3A05015294
UR  - https://www.ams.org/mathscinet-getitem?mr=2207389
UR  - https://doi.org/10.5802/aif.2166
DO  - 10.5802/aif.2166
LA  - fr
ID  - AIF_2005__55_7_2423_0
ER  - 
%0 Journal Article
%A Dartyge, Cécile
%A Tenenbaum, Gérald
%T Sommes des chiffres de multiples d'entiers
%J Annales de l'Institut Fourier
%D 2005
%P 2423-2474
%V 55
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2166
%R 10.5802/aif.2166
%G fr
%F AIF_2005__55_7_2423_0
Dartyge, Cécile; Tenenbaum, Gérald. Sommes des chiffres de multiples d'entiers. Annales de l'Institut Fourier, Volume 55 (2005) no. 7, pp. 2423-2474. doi : 10.5802/aif.2166. http://www.numdam.org/articles/10.5802/aif.2166/

[F8] Fouvry, É.; Mauduit, C. Méthodes de crible et fonctions sommes des chiffres, Acta Arith., Volume 77 (1996) no. 4, pp. 339-351 | MR | Zbl

[1] Balazard, M. Unimodalité de la distribution du nombre de diviseurs premiers d'un entier, Ann. Inst. Fourier, Grenoble, Volume 40 (1990) no. 2, pp. 255-270 | DOI | Numdam | MR | Zbl

[2] Balog, A.; Ruzsa, I. On an additive property of stable sets (London Math. Soc. Lecture Note Ser.), Volume 237, Cambridge Univ. Press, Cambridge, 1997, pp. 55-63 (Cardiff, 1995) | MR | Zbl

[3] Bombieri, E. The asymptotic sieve, Rend. Accad. Naz., Volume XL (5) 1/2 (1975/76), pp. 243-269 (1977) | MR | Zbl

[4] Coquet, J. Sur la représentation des multiples d'un entier dans une base Publications mathématiques d'Orsay, 83.04, Colloque Hubert Delange (7-8 juin 1982), 20-37 | MR | Zbl

[5] Daboussi, H. On a convolution method (1989), pp. 110-137 | MR

[6] Dartyge, C.; Tenenbaum, G. Congruences de sommes de chiffres de valeurs polynomiales (Bull. London Math. Soc., à paraître) | Zbl

[7] Fouvry, É.; Mauduit, C. Sommes des chiffres et nombres presque premiers, Math. Ann., Volume 305 (1996), pp. 571-599 | DOI | MR | Zbl

[9] Gelfond, A.O. Sur les nombres qui ont des propriétés additives et multiplicatives données, Acta arith., Volume 13 (1968), pp. 259-265 | MR | Zbl

[10] Hall, R.R. Sets of multiples, Cambridge Tracts in Mathematics, Volume 118 (1996) (Cambridge University Press, Cambridge) | MR | Zbl

[11] Indlekofer, K.-H.; Katai, I. Investigations in the theory of q-additive and q-multiplicative functions, I, Acta Math. Hungar., Volume 91 (2001) no. (1-2), pp. 53-78 | DOI | MR | Zbl

[12] Indlekofer, K.-H.; Katai, I. Investigations in the theory of q-additive and q-multiplicative functions, II, Acta Math. Hungar., Volume 97 (2002) no. (1-2), pp. 97-108 | DOI | MR | Zbl

[13] Iwaniec, H. Rosser's sieve, Acta arith., Volume 36 (1980), pp. 171-202 | MR | Zbl

[14] Mauduit, C.; Sárközy, A. On finite pseudorandom binary sequences, II. The Champernowne, Rudin-Shapiro, and Thue-Morse sequences : a further construction, Journal number theory, Volume 72 (1998), pp. 1-21 | MR | Zbl

[15] Newman, D.J. On the number of binary digits in a multiple of three, Proc. Amer. Math. Soc., Volume 21 (1969), pp. 719-721 | DOI | MR | Zbl

[16] Newman, D.J.; Slater, M. Binary digit distribution over naturally defined sequences, Trans. Amer. Math. Soc., Volume 213 (1975), pp. 71-78 | DOI | MR | Zbl

[17] Schmid, J. The joint distribution of the binary digits of integer multiples, Acta arith., Volume 63 (1984), pp. 391-415 | MR | Zbl

[18] Schmidt, W.M. The joint distribution of the digits of certain integer s-tuples, Studies in Pure Mathematics in Memory of P. Turán, Birkhäuser (1983), pp. 605-622 | MR | Zbl

[19] Selberg, A. On elementary methods in prime-number theory and their limitations, Collected Works vol. I (1989), pp. 388-397 | Zbl

[20] Solinas, J.A. A theorem of metric diophantine approximation and estimates for sums involving binary digits, University of Michigan, août (1985) (Thèse)

[21] Solinas, J.A. On the joint distribution of digital sums, Journal number theory, Volume 33 (1989), pp. 132-151 | DOI | MR | Zbl

[22] Stolarsky, K. Integers whose multiples have anomalous digital frequencies, Acta arith., Volume 38 (1980), pp. 117-128 | MR | Zbl

[23] Tenenbaum, G.; A. Baker, B. Bollobás Sur une question d'Erdos et Schinzel, A Tribute to Paul Erdos, Cambridge University Press, 1990, pp. 405-443 | MR | Zbl

[24] Tenenbaum, G. Introduction à la théorie analytique et probabiliste des nombres, 2 ème édition, Cours spécialisés, Société mathématique de France, 1995 no. 1 | MR | Zbl

[25] Tenenbaum, G. A rate estimate in Billingsley's theorem for the size distribution of large prime factors, Quart. J. Math., Volume 51 (2000), pp. 385-403 | DOI | MR | Zbl

[26] G. Tenenbaum, en collaboration avec J. Wu Exercices corrigés de théorie analytique et probabiliste des nombres, Cours spécialisés, Société mathématique de France, 1996 no. 2 | MR | Zbl

Cited by Sources: